A 34-year-old female asked:
The swelling from tetanus shot is getting worse. should i seek medical attention? swelling in diff spot than shot was given
1 doctor answer • 1 doctor weighed in
Dr. Andrea Brandanswered
Specializes in Family Medicine
See a doctor: The swelling could be a sign of infection. Best to see a doctor for examination.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.